MathSciNet Relay Station
MathSciNet bibliographic data
MR2322678 (2008k:11055) 11F72 (11B75 11R58 22E40)
Sarveniazi, Alireza Explicit construction of a Ramanujan $(n\sb 1,n\sb 2,\dots,n\sb {d-1})$-regular hypergraph. Duke Math. J. 139 (2007), no. 1, 141–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement